# SDR ZESA201908261

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N369MN
- Make and model: Cessna 525B
- Aircraft serial: 0314
- Aircraft time: 1,784 hours, 1,425 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: 47359717
- Condition: False Activation
- Location: Cargo Bay
- Part time: 1,784 hours, 1,425 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DECENT THE "BAGGAGE SMOKE" INDICATION CAME ON, NO OTHER INDICATIONS TO CAUSE SMOKE WAS IDENTIFIED. UPON LANDING THE AIRCRAFT WAS SHUT DOWN AND THE MAIN POWER SWITCH WAS TURNED BACK ON AND THE BAGGAGE SMOKE INDICATION WAS OUT. A THOROUGH INSPECTION OF THE BAGGAGE COMPARTMENTS REVEALED NO SMOKE, NO SMELLS, NO BAGGAGE. COULD NOT DUPLICATE FAULT OR FIND FAULT IN SYSTEM. TEXTRON RECOMMENDED CLEANING THE SMOKE DETECTORS, THIS WAS PERFORMED AND FUNCTIONAL TEST WORKED WITHOUT FAULT. CHECK FLIGHT WAS PERFORMED WITHOUT FAULT.
